Taiwanese Journal of Mathematics


Takeshi Iida

Full-text: Open access


In this paper, we consider weighted inequalities for linear and multilinear fractional integrals with homogeneous kernels on Morrey spaces. Recently, weighted inequalities without homogeneous kernels were proved by the authors. In this paper, we generalize ones with homogeneous kernels.

Article information

Taiwanese J. Math., Volume 18, Number 1 (2014), 147-185.

First available in Project Euclid: 10 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26A33: Fractional derivatives and integrals 42B25: Maximal functions, Littlewood-Paley theory

multilinear fractional integral operators Morrey spaces weights homogeneous kernels


Iida, Takeshi. WEIGHTED INEQUALITIES ON MORREY SPACES FOR LINEAR AND MULTILINEAR FRACTIONAL INTEGRALS WITH HOMOGENEOUS KERNELS. Taiwanese J. Math. 18 (2014), no. 1, 147--185. doi:10.11650/tjm.18.2014.3208. https://projecteuclid.org/euclid.twjm/1499706336

Export citation


  • D. Adams, A note on Riesz potentials, Duke Math. J., 42 (1975), 765-778.
  • D. Adams and L. Hedberg, Function Spaces and Potential Theory, Grundlehren der Mathematischen Wissenschaften, Fundamental Principles of Mathematical Sciences, Vol. 314, Springer-Verlag, Berlin, 1996.
  • X. Chen and Q. Xue, Weighted estimates for a class of multilinear fractional type operators, J. Math. Anal. Appl., 362 (2010), 355-373.
  • F. Chiarenza and M. Frasca, Morrey spaces and Hardy-Littlewood maximal function, Rend. Math. Appl., 7 (1987), 273-279.
  • Y. Ding and S. Lu, Weighted norm inequalities for fractional integral operators with rough kernel, Can. J. Math., 50 (1998), 29-39.
  • J. Duoandikoetxea, Fourier Analysis, Grad. Studies in Math. 29. Amer. Math. Soc., Providence, RI, 2001.
  • L. Grafakos, Modern Fourier Analysis, Second Edition, Graduate Texts in Math., No. 250, Springer, New York, 2008.
  • H. Gunawan and Eridani, Fractional integrals and generalized Olsen inequalities, Kyungpook Math. J., 49 (2009), 31-39.
  • H. Gunawan, Y. Sawano and I. Sihwaningrum, Fractional integral operators in nonhomogeneous spaces, Bull. Aust. Math. Soc., 80 (2009), 324-334.
  • T. Iida, A characterization of a multiple weights class, Tokyo J. Math., 35 (2012), 375-383.
  • T. Iida, E. Sato, Y. Sawano and H. Tanaka, Sharp bounds for multilinear fractional integral operators on Morrey type spaces, Positivity, 16 (2012), 339-358.
  • T. Iida, E. Sato, Y. Sawano and H. Tanaka, Weighted norm inequalities for multilinear fractional operators on Morrey spaces, Studia Math., 205 (2011), 139-170.
  • Y. Komori and S. Shirai, Weighted Morrey spaces and a singular integral operator, Math. Nachr., 282 (2009), 219-231.
  • A. K. Lerner, S. Ombrosi, C. Pérez, R. H. Torres and R. Trujillo-González, New maximal functions and multiple weights for the multilinear Calderón-Zygmund theory, Adv in Math., 220 (2009), 1222-1264.
  • S. Lu, Y. Ding and D. Yan, Singular Integrals and Related Topics, World Scientific publishing, Singapore, 2007.
  • K. Moen, Weighted inequalities for multilinear fractional integral operators, Collect. Math., 60 (2009), 213-238.
  • B. Muckenhoupt and R. Wheeden, Weighted norm inequalities for fractional integrals, Trans. Amer. Math. Soc., 192 (1974), 261-274.
  • P. Olsen, Fractional integration, Morrey spaces and Schrödinger equation, Comm. Partial Differential Equations, 20 (1995), 2005-2055.
  • J. Peetre, On the theory of $\mathcal{L}_{p,\lambda}$ spaces, J. Funct. Anal., 4 (1969), 71-87.
  • E. L. Persson and N. Samko, Weighted Hardy and potential operators in the generalized Morrey spaces, J. Math. Anal. Appl., 377 (2011), 792-806.
  • N. Samko, Weighted Hardy and singular operators in Morrey spaces, J. Math. Anal. Appl., 350 (2009), 56-72.
  • N. Samko, Weighted Hardy and potential operators in Morrey spaces, J. Funct. Spaces Appl., (2012), Vol. 2012, doi: 10.1155/2012/678171.
  • N. Samko, On a Muckenhoupt-Type Condition for Morrey spaces, Mediterranean J. Math., 2012, Doi: 10.1007/s00009-012-0208-2.
  • Y. Sawano, S. Sugano and H. Tanaka, Generalized fractional integral operators and fractional maximal operators in the framework of Morrey spaces, Trans. Amer. Math. Soc., 363 (2011), 6481-6503
  • Y. Sawano, S. Sugano and H. Tanaka, A Note on Generalized Fractional Integral Operators on Generalized Morrey Spaces, Boundary Value Problems, Vol. 2009, (2009), Article ID 835865, 18 pp.
  • Y. Sawano, S. Sugano and H. Tanaka, Olsen's Inequality and Its Applications toSchrödinger Equations, RIMS Kôkyûroku Bessatsu, B26, Harmonic Analysis and Nonlinear Partial Differential Equations, 51-80.
  • Y. Sawano, S. Sugano and H. Tanaka, Orlicz-Morrey spaces and fractional operators, Potential Analysis, 36 (2012), 517-556.
  • S. Sugano, Some inequalities for generalized fractional integral operators on generalized Morrey spaces, Math. Inequal. Appl., 14 (2011), 849-865.
  • H. Tanaka, Morrey spaces and fractional operators, J. Aust. Math. Soc., 88 (2010), 247- 259.